# SDR HEEA083805

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,953 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 4000035
- Part serial: 1500
- Condition: Weak
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TRANSCEIVER TRANSMITS AND RECEIVES WEAK AND BROKEN. FOUND OSCILLATOR BOARD HAS BAD OVEN.  SCRAPPED UNIT.
